Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Hilltwins posted:
I am about to freak the last month alone i have gone from having long, strong, and full hair to it completely changing textures to baby soft, fine hair, that has fallen out in clumps in three areas of my head. My hair is so dead now, its like I dont even want to comb thru it because its falling out at the root. Not to mention the chronic fatigue and aching that all came upon me suddenly. I am still waiting to be seen by a rheumatologist, but this is the scariest thing ever. I have lost about 15 lbs in the last 6 weeks and my appetitie is so small now. There may be some other things going on as well, but I wish I could get an answer on lupus because it looks like in the next few weeks, I wont have any hair. I'm going to go my derm to get injections which I have done before, but this is the first time the hair has changed textures like this and its scary. Has this happened to anyone else?
lisatru62 responded:
Sorry to hear this but I have the same problem. My thick course hair completely changed texture and began falling out. The injections are not working and I am hopeful that the medication will help. I have also lost weight but my doctors think it's okay. If you're not on medication you need to get on some, talk to your doctor.

Good luck

Lisa T.
lisaisweavebee responded:

Sorry to hear about your hair. I went through the same thing. I always say thank goodness I had enough hair for 10 people to begin with because I would be completely bald by now!

Plaquenil and steroids helped stop my hair loss and a lot of it grew back in. I have a couple spots that never grew but I try styling my hair to cover them.

How long until you see the rheumy? Would your PCP consider a short course of steroids to see if it helps?

Hilltwins replied to lisatru62's response:
Thanks...this is so frustrating...i feel so ugly, like i dont even know this person that I am starting to look like. Hopefully I can get to the bottom of this soon so I can get the meds I need. I always thought I had allergy to the sun because of the hives, swelling, and pus that developed in my skin, but I always avoid it now. I didnt know it was a symptom of lupus until a few months ago, and with all the other things happening...its so scary. Im trying not to stress but its super hard.
Hilltwins replied to lisaisweavebee's response:
They were supposed to call me back with the referral and appt date, and its been weeks. I keep calling and yesterday i spoke with office manager, but i still have no appt. I think I may just go without one. I didnt ask the doc about steroids. I think I am going to see my dermatologist next week to get the injections and maybe she can help me. Because I also have the cold hands and feet that turn purple in the cold, the random rashes, and not to mention night sweats like crazy. My hair started falling out the same time I had the rash outbreak and the terrible aching. confused. Thanks

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

Minimizing steroid side effectsExpert
It is likely that most lupus patients will at some time be taking steroids to control some aspect of their disease. In order to minimize ... More
Was this Helpful?
79 of 110 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.